Exactly 4 weeks ago I had an epidural shot at the L4-L5 level, left side, the neurologist who did the shot gave me two shots: one at the spine L4-L5 level (or so he said) and another one in the muscle at the S1 level (left side upper buttocks). The reason for the shots was pain from a large herniated disc, paracentral to the left side that was pressing the L5 descending left nerve and also indenting the thecal sac. Immediately after the shot, I lost my erections. The penis and scrotum felt numb. I just could not get any erection or blood flow into the penis. One week later, I got a micro discectomey surgery; my pains in my left leg are gone. Since surgery (3 weeks ago) I have gotton few erections (in three or four nights but very briefly during my sleep) and I started to regain and feel blood flow into the penis and sometimes mild erections while awake. But I am still having problems getting erections as before.
What could the problem be?
Thanks for writing in.
Since you are getting small erections and can feel the blood flow to penis means that you are on the road to recovery. Please give yourself some more time since you have undergone a back surgery only some time ago, it may take another few weeks for complete recovery.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.